Linearized disjunctive normal forms of boolean functions

  • A. A. Alexanyan
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 278)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Y.I. Zhuravlev. Set-theoretic methods in Logical Algebra, (Russian), Problemi Kibernetiki, 8, (1962), c. 5–54.Google Scholar
  2. 2.
    V.V. Glagolev. Some Estimations of Disjunctive Normal Forms of Functions of Logical Algebra., (Russian), Problemi Kibernetiki, 19 (1967), 75–94.Google Scholar
  3. 3.
    A.D. Korshunov. On the Complexity of the Shortest Disjunctive Normal Forms of Boolean ⊗ Functions. (Russian), Diskretni Analiz, 37, (1981), c. 9–41.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1987

Authors and Affiliations

  • A. A. Alexanyan
    • 1
  1. 1.Yerevan State UniversityUSSR

Personalised recommendations